# SDR REXA2024103001181

- Difficulty date: September 17, 2023
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 28,277 hours, 18,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670359021
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL IS CORRODED BETWEEN FS 677 AND FS 693, BETWEEN STGR 19L AND STGR 18L.  REPAIRED INTERCOSTAL BETWEEN F.S. 677 AND F.S. 693 BETWEEN STGR 19L AND STGR18L IAW ENDEAVOR AIR EA CRJ953-15600, DATED 10/3/23, REV IR.
